# SDR HALA2009092900442

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 89,683 hours, 17,174 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON ETOPS 2 CHK FOUND ENGINE NR 2 BLADE NR 27 WITH NICK 0.500 LONG, 0.200 DEEP.  ON NR 2 ENG - BLENDED FAN BLADE IAW AMM 74-31-02. OK FOR SERVICE.
